OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.34 (2002) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4198

Title: On the symmetry group of a differential equation and the Liouville-Gelfand problem
Authors: Bozhkov, Yuri
Gilli Martins, Antonio Carlos
Keywords: Lie point symmetry
Liouville-Gelfand Problem
Issue Date: 2002
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Y. Bozhkov and A. C. Gilli Martins, "On the symmetry group of a differential equation and the Liouville-Gelfand problem", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 34 (2002), pp. 103-120.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
34 (2002)
Abstract: The Lie point symmetry group of the Liouville-Gelfand Problem for quasilinear differential equations is calculated. The corresponding Nöther symmetries are found and used to obtain first integrals and explicit solutions
URI: http://hdl.handle.net/10077/4198
ISSN: 0049-4704
MS Classification: 35J20
34A05
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.34 (2002)

Files in This Item:

File Description SizeFormat
BozhkovGilliMartinsRendMat34.pdf230.96 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.